MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-SPHERE 02.07.1204R TIBIAL TRAY FIXED CEMENTED SIZE 4 R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-SPHERE 02.07.1204R TIBIAL TRAY FIXED CEMENTED SIZE 4 R
Model Number 02.07.1204R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-nov-2024.Lot: 2314552: (b)(4) items manufactured and released on 20-jul-2023.Expiration date: 2028-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: gmk-sphere 02.12.0025r femoral component sphere cemented size 5+ r (k140826) lot: 2245094: (b)(4) items manufactured and released on 08-feb-2023.Expiration date: 2028-01-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E0410fr tibial insert fixed sphere flex size 4/10 mm r e-cross (k202022) lot: 2317659: (b)(4) items manufactured and released on 08-aug-2023.Expiration date: 2028-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
At about 10 months after primary, the patient came in reporting instability and the cause is unknown.The surgeon revised all components to hinge components and the surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE 02.07.1204R TIBIAL TRAY FIXED CEMENTED SIZE 4 R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20931516
Report Number3005180920-2024-01050
Device Sequence Number8390740
Product Code JWH
UDI-Device Identifier07630030819919
UDI-Public07630030819919
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1204R
Device Lot Number2314552
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite